# SDR NX4R201205200055

- Difficulty date: May 20, 2012
- Submitted: May 23, 2012
- Operation: General aviation
- Aircraft: N487ER
- Make and model: Cessna 172S
- Aircraft serial: 172S10547
- Aircraft time: 3,999 hours
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 0510105308
- Condition: Broken
- Location: Elevator
- Part time: 3,999 hours
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSP ELEVATOR CABLE, PN-0510105-308, WAS FOUND TO HAVE BROKEN STRANDS. THIS OCCURED AT FS 65.33.
